Authors: Stević, Stevo 
Diblík, Josef
Iričanin, Bratislav
Šmarda, Zdeněk
Title: On a fifth-order difference equation
Journal: Journal of Computational Analysis and Applications
Volume: 20
Issue: 7
First page: 1214
Last page: 1217
Issue Date: 1-Jan-2016
Rank: M22
ISSN: 1521-1398
We investigate the following difference equation x_n = (Formula presented); n ∊ N_0; where (a_n_n∊N_0 and (b_n)_n∊N_0 are two real sequences and the initial values x_5;:::; x_1 are real numbers. The case when the sequences (a_n)_n∊N_0 and (b_n)_n∊N_0 are constant is thoroughly studied. Our results considerably extend some results in the recent literature.
Keywords: Asymptotic behavior | Difference equation | Equation solved in closed form
Publisher: Eudoxus Press
Project: Physical and functional effects of radiation interaction with electrotechnical and biological systems 
Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
Brno University of Technology, Project no. FEKT-S-14-2200

Show full item record


checked on May 17, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.